Open Access
Translator Disclaimer
2012 Algorithms for a System of General Variational Inequalities in Banach Spaces
Jin-Hua Zhu, Shih-Sen Chang, Min Liu
J. Appl. Math. 2012(SI11): 1-18 (2012). DOI: 10.1155/2012/580158

Abstract

The purpose of this paper is using Korpelevich's extragradient method to study the existence problem of solutions and approximation solvability problem for a class of systems of finite family of general nonlinear variational inequality in Banach spaces, which includes many kinds of variational inequality problems as special cases. Under suitable conditions, some existence theorems and approximation solvability theorems are proved. The results presented in the paper improve and extend some recent results.

Citation

Download Citation

Jin-Hua Zhu. Shih-Sen Chang. Min Liu. "Algorithms for a System of General Variational Inequalities in Banach Spaces." J. Appl. Math. 2012 (SI11) 1 - 18, 2012. https://doi.org/10.1155/2012/580158

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1301.47094
MathSciNet: MR2915713
Digital Object Identifier: 10.1155/2012/580158

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.2012 • No. SI11 • 2012
Back to Top